# SDR SIMA20140403020

- Difficulty date: April 3, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 29,151 hours, 24,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BEAM SUPPORT OTBD SIDE CRACKED IN WING BOX AREA.  R & R RT BEAM SUPPORT OTBD SIDE IN WING BOX AREA IAW EMB SRM 53-23-02.
